# SDR AALA201905239027

- Difficulty date: May 22, 2019
- Submitted: September 12, 2019
- Operation: Air carrier
- Aircraft: N183UW
- Make and model: Airbus A321-211
- Aircraft serial: 1539
- Aircraft time: 61,161 hours, 23,044 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Spar
- Part number: D54610262200
- Condition: Cracked
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: RIGHT PYLON INBOARD CANTILEVER SPAR EDGE AT RIB 6 CRACKED. **SUPPLEMENTAL REPORT: REPAIRED SPAR PER EA 294527.** (CLOSED)
